A variant of the Cox algorithm for the imputation of non-response of qualitative data
Anne-Catherine Favre,
Alina Matei and
Yves Tillé
Computational Statistics & Data Analysis, 2004, vol. 45, issue 4, 709-719
Date: 2004
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-9473(03)00093-8
Full text for ScienceDirect subscribers only.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:csdana:v:45:y:2004:i:4:p:709-719
Access Statistics for this article
Computational Statistics & Data Analysis is currently edited by S.P. Azen
More articles in Computational Statistics & Data Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().